MAUDE Adverse Event Report: RESPIRONICS, INC GARBIN I; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC GARBIN I; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 1058180
Medical Device Problem Codes Device Displays Incorrect Message (2591); Battery Problem (2885)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/31/2017
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging a ventilator "service required" alarm condition occurred related to the internal battery.There was no harm or injury reported.The ventilator was returned to the manufacturer for evaluation and the customer's complaint was confirmed.The device's internal battery was replaced to address the issue.

Brand Name
GARBIN I
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC
1001 murry ridge lane
murrysville PA 15668
MDR Report Key6521809
Report Number2518422-2017-01013
Device Sequence Number385788
Product Code CBK
UDI-Device Identifier00606959022768
UDI-Public00606959022768
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K083526
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 03/31/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1058180
Device Catalogue Number1058180
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/30/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2017
Initial Report FDA Received Date04/26/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1